A monster graph

Rowley, Peter (2005) A monster graph. Proceedings of the London Mathematical Society, 90 (1). pp. 42-60. ISSN 0024-6093

[thumbnail of S0024611504014868a.pdf] PDF
Restricted to Repository staff only

Download (205kB)


The structure of the point-line collinearity graph of the maximal 2-local geometry for the Monster simple group is investigated. The main results describe the first two discs around an arbitrary vertex.

Item Type: Article
Uncontrolled Keywords: Monster; point-line collinearity graph.
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Ms Lucy van Russelt
Date Deposited: 08 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: https://eprints.maths.manchester.ac.uk/id/eprint/449

Actions (login required)

View Item View Item